# SDR BJN2001F00000

- Difficulty date: November 18, 2001
- Submitted: December 14, 2001
- Operation: Air carrier
- Aircraft: N789TM
- Make and model: Boeing 737282
- Aircraft serial: 23046
- Engine: Pwa JT8D17
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY ESCAPE PATH MARKING SYSTEM INOPERATIVE FROM ROW 1 TO ROW 15.  FOUND FLOOR CONNECTOR UNPLUGGED, RECONNECTED, OPS CHECK GOOD, OK FOR SERVICE.
